Journal article icon

Journal article

Algebras of generalized dihedral type

Abstract:
We provide a complete classification of all algebras of generalized dihedral type, which are natural generalizations of algebras which occurred in the study of blocks of group algebras with dihedral defect groups. This gives a description by quivers and relations coming from surface triangulations.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1017/nmj.2019.1

Authors


More by this author
Institution:
University of Oxford
Department:
Mathematical Institute
Oxford college:
Somerville College
Role:
Author
Publisher:
Cambridge University Press
Journal:
Nagoya Mathematical Journal More from this journal
Volume:
240
Pages:
181-236
Publication date:
2019-02-26
Acceptance date:
2019-02-04
DOI:
EISSN:
2152-6842
ISSN:
0027-7630
Language:
English
Pubs id:
pubs:976449
UUID:
uuid:6f496e56-9807-4abf-9bba-b991b59d7a22
Local pid:
pubs:976449
Source identifiers:
976449
Deposit date:
2019-02-26

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP